# SDR R61A2022120500767

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000685
- Aircraft time: 11,859 hours, 7,974 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE EICAS MESSAGE CAME ON/OFF 25+ TIMES OF PRKG BRK NOT RELEASED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R PARKING BRAKE PRESSURE SWITCH #2.
